Jump to content
Sign in to follow this  
BettyA

How Long Will It Take To Get Past Mirtzapine Withdrawals?

Recommended Posts

I was only on MIrtazapine 15mg for not quite 2 months...didn't seem to help except for feeling kind of spacy weird, so I stopped... Two weeks went by and I was fine except for usual morning anxiety/depression mix, some days better than others (usually ok by early afternoon)

... Someone told me it may take 10 days to 2 weeks for withdrawal symptoms to start. I didn't believe her. Well... I DID NOT escape... Beginning 3 or 4 days ago my mornings are indescribable with anxiety, mixed with depression and just awful strange, weird feelings. I will NOT go back to taking them again.

Does anyone, please, have any helpful suggestions? My only other Rx is .5 Ativan which I usually take early in the morning...I DO NOT WANT to EVER take any more SSRI's or whatever... Both Prozac and Cymbalta made me really sick within a few days...

How long does this last? I hope and pray not over 2 weeks... has anybody else had any experiences coming off of Mirtazapine.

I'd really appreciate replies. (Thanks!)

BettyA

Share this post


Link to post
Share on other sites

Hi, I was taking Remeron 30mg/day for a couple years, and quit it completely 5 days ago (on plan with my doc). I've been taking Wellbutrin along with it. The plan was to continue the Wellbutrin, quit the Remeron, and start on a low dose of Zoloft (12.5 mg/day). I'm not a big fan of SSRIs either, but I've heard they generally take 2 weeks before the worst of the side-effects go away.

The worst I've experienced so far has been waking up in the middle of the night and not being able to get back to sleep, and that started as soon as I started on the Z and quit the R. No sleep aids have helped, but then, they usually don't anyway. The exact same thing happens to me if I exercise too close to bed time. My mood is actually okay, other than feeling tired and not up to anything strenuous. I would be very interested to see what starts happening in another week, but my doc is having me start on the Remeron again tonight to see if that helps with the sleep.

 

 

 

Share this post


Link to post
Share on other sites
On ‎11‎/‎16‎/‎2015 at 0:22 PM, BettyA said:

I was only on MIrtazapine 15mg for not quite 2 months...didn't seem to help except for feeling kind of spacy weird, so I stopped... Two weeks went by and I was fine except for usual morning anxiety/depression mix, some days better than others (usually ok by early afternoon)

... Someone told me it may take 10 days to 2 weeks for withdrawal symptoms to start. I didn't believe her. Well... I DID NOT escape... Beginning 3 or 4 days ago my mornings are indescribable with anxiety, mixed with depression and just awful strange, weird feelings. I will NOT go back to taking them again.

Does anyone, please, have any helpful suggestions? My only other Rx is .5 Ativan which I usually take early in the morning...I DO NOT WANT to EVER take any more SSRI's or whatever... Both Prozac and Cymbalta made me really sick within a few days...

How long does this last? I hope and pray not over 2 weeks... has anybody else had any experiences coming off of Mirtazapine.

I'd really appreciate replies. (Thanks!)

BettyA

IMO its not withdrawal from Remeron. With the half life of remeron it would pretty much be out of your system in about a week. Withdrawals are not going to start a week after that. You weren't on a very high dose for very long. And while everybody is different, Remeron is considered one of the easier AD's to discontinue. Considering those points, especially the first one, I don't think it's remeron withdrawal.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...